International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 113 | Views: 156

Research Paper | Mathematics | Afghanistan | Volume 9 Issue 1, January 2020 | Rating: 6.1 / 10


Ciric Quasi-Contraction Fixed Point Mappings in Generalized Metric Spaces

Mohammad Jawid Mohammadi


Abstract: In this article we study the Ciric quasi-contraction fixed point mappings on generalized metric spaces and then we present some examples of them.


Keywords: fixed point, Ciric quasi-contraction generalized mappings, generalized metric spaces


Edition: Volume 9 Issue 1, January 2020,


Pages: 1144 - 1147


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top